I'm currently taking Viibryd at 7:30 pm w/o any insomnia, but I've seen several times that it's even better to take it in the morning. How will it affect me in the morning if I skipped my evening pill so that I can start taking it in the am?
I'm guessing that everyone's reaction will be different, but in my case after 30-32 hours the chemical imbalance starts again, causing anxiety, difficulty concentrating, etc. No other side effects though, and once I begin taking it again things get better. I've noticed if I take it anywhere from 18-30 hrs apart I have no problems. Less than 18 hrs I get jittery; over 30 hrs the problems I've mentioned above begin.
Unfortunately, when I take mine in the evening I DO have problems with insomnia, along with leg-twitching, which combine to make sleep very difficult. I take mine in the AM before I leave for work; it wears off somewhat during the day so I do sleep well at night. I've only been taking Viibryd for ~4 months now, so it's rather new to me, but it seems to be working well!
If you get differing responses from others regarding waiting 'til morning to take the next dose, take them into consideration. Like I've said, I'm new to this, but I didn't have any really bad effects waiting an extra long time between doses. And in the end, if you're still not sure, you can always talk to your doctor! Good luck to you!
The suggestions from the prescribing information suggest mornings with food. This was my doctor's recommendation as well. If you are not currently experiencing insomnia, and you have been on Viibryd for more than a month at at least 20mg, I would suggest you do nothing. This is working for you. If you have been on Viibryd at a lower dose or a shorter period of time, I would suggest talking to your doctor about moving your dosing to mornings with food are suggested.
Since reactions to medications differ so much from person-to-person, if something is working stick with it.
To change from evening to morning, just take your evening pill a little earlier if you can and then take your morning pill around 9 am and stick to that time if possible.
That first day maybe a little strange, but again it will depend on how long you have been on Viibryd.
Good luck and keep us posted.
Ha Ha, we finally hooked up! Well, you have received some interesting replies from other Viibryd users including our resident genius/scientist, RonMan. What you failed to make clear in your question to them though, (which you but you and I have talked about,) is that you've only been on Viibryd for one week, and just now are commencing the 20 dose!
I think you had better gradually work up to an AM dose as was suggested. No one can advise you for sure though, because everyone metabolizes meds differently. The half-life of Viibryd is short to begin with-like 18-24 hours. For me it is more like 16 hours. I won't confuse you with all of this right now, but probably better to make this change at 20 vs 40 for sure. I just don't want you to switch immediately to the AM and risk feeling really horrible. This is a new formulation of anti-d that has worked miracles for some people-I am one of them. But I absolutely cannot be careless about my dosage times or I get horrible side effects. I'd feel best if you checked with your Dr. before making the switch, but if you do it gradually with the 20's you should be OK. I'm not a medical professional, just a long term Viibryd user. Please keep us posted as to how you're doing. We can help pull you through-hopefully you'll soon be feeling much better!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2012 • 4 answers
Posted 18 Jun 2015 • 4 answers
Posted 5 Dec 2015 • 2 answers
Posted 13 Feb 2017 • 2 answers
I'm switching from Zoloft to Viibryd & having more anxiety. Is this a normal part of switching SSRI?
Posted 19 Jun 2017 • 1 answer